Digital Library
Close Browse articles from a journal
 
<< previous    next >>
     Journal description
       All volumes of the corresponding journal
         All issues of the corresponding volume
           All articles of the corresponding issues
                                       Details for article 8 of 12 found articles
 
 
  On the inertia of the Lyapunov transform AH+HA* for H >0
 
 
Title: On the inertia of the Lyapunov transform AH+HA* for H >0
Author: Avraham, Sara
Loewy, Raphael
Appeared in: Linear & multilinear algebra
Paging: Volume 6 (1978) nr. 1 pages 1-21
Year: 1978
Contents: Given an arbitrary n×n matrix A with complex entries, we characterize all inertia triples (abc) that are attained by the Lyapunov transform AH+ HA*, as H varies over the set of all n× n positive definite matrices.
Publisher: Taylor & Francis
Source file: Elektronische Wetenschappelijke Tijdschriften
 
 

                             Details for article 8 of 12 found articles
 
<< previous    next >>
 
 Koninklijke Bibliotheek - National Library of the Netherlands